# SDR IPXA1M69529

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 3411 · Pitot/Static System
- Part: Cadc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RECEIVED WINDSHEAR DET FAIL ALT, IAS ALONG WITH FLIGHT CONTROL ALL BLANKED.  CAPT AIRSPEED FOR CADC 2 WAS 8 KTS OFF. ALT 250FT OFF WHILE CADC 1 IND CLOSELY MATCHED STBY SYS.  R & R CADC NR 2 IAW 34-16-10-5 LEAK AND OPS CHECK GOOD. PERFORMED FUNCTIONAL CK OF PITOT STATIC SYS IAW 34-11-00-2. OPS CHECK GOOD.
